# SDR CALA0100076

- Difficulty date: January 27, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 275 BETWEEN LONGERONS 21L AND 22L.  THE DENT WAS COLD WORKED IAW SRM 53-04-38.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04-38, 51-10-3, AND 51-30-2.
